Simultaneous representation of natural numbers by sums of powers
Doklady Akademii Nauk, Tome 286 (1986) no. 4, pp. 828-831
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_4_a12,
author = {V. N. Chubarikov},
title = {Simultaneous representation of natural numbers by sums of powers},
journal = {Doklady Akademii Nauk},
pages = {828--831},
year = {1986},
volume = {286},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_4_a12/}
}
V. N. Chubarikov. Simultaneous representation of natural numbers by sums of powers. Doklady Akademii Nauk, Tome 286 (1986) no. 4, pp. 828-831. http://geodesic.mathdoc.fr/item/DAN_1986_286_4_a12/